# SDR QXEA2012090600993

- Difficulty date: September 6, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 12,933 hours, 13,832 cycles
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AFT GALLEY SERVICE DOOR DIFFICULT TO OPEN. CLEANED & LUBED LOCKING MECHANISM ON AFT GALLEY SERVICE DOOR.  DOOR OPERATES NORMALLY.  NO OTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
